I have resonantly gone onto Armour thyroid 2 weeks ago... I am feeling very depressed irritable and anxious, did feel a little anxious before, as i had just come off Fluoxetine, reduced for 4 weeks and had been clear 4 weeks of them before Armour.... This last year has been hell..... Had a knee op last August, went on Tramodol, stopped it suddenly, had withdrawal, then Doctor put me on AD's, had different ones with weeks of withdrawal in between each one, also the loss of my husband over 3 years ago has affected me, I think i am still grieving.... Can the Armour make you worse before better.... I was also told I may have adrenal problems on a thyroid facebook site, that long term on just T4 can hide the fact you have adrenal problems, and it is not until you stop, it emerges, Is this the case? Can you get tested for your adrenals before the Armour goes into your system, or have you got to wait...... I started taking my dosage 1grain one day and 1.5 the next day, then read that I should have started on 1 gran for 7 to 10 days and gradually introducing the half every other day, did this for a week, still didn't feel good, so I went back to the original dose, I have now gone even worse, so much so I drank 1.5 bottles of wine last night, stupid I know, haven't really drank much at all in this last year.. My anxiety has really been bad today, have been in touch with my Endo's secretary, and she is going to get him to get in touch with me tomorrow..... Hope someone can reassure me, with regards to Armour, so very frustrated and upset...... Hilary x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.